Yıl 2017, Cilt 20, Sayı 2, Sayfalar 16 - 28 2017-08-25

G-Metrik Uzayda Zayıf Uyumlu Dönüşümler İçin Bazı Sabit Nokta Teoremleri
Some Fixed Point Theorems for Weak Compatible Mappings in G-Metric Spaces

Cafer AYDIN [1] , Seher Sultan SEPET [2]

136 307

Bu çalışmada, G-metrik uzayda zayıf uyumlu dönüşümler için bazı sabit nokta teoremleri ve sonuçlar verildi.

In this work it was given  the existence of the unique common fixed point theorems for weakly compatible mappings and results.in  -metric spaces.

  • Kaewcharoen A., Yuying T., (2014). Unique common fixed point theorems on partial metric spaces, J. of nonlinear Sci. and Appl. , 7, 90-101.
  • Banach, S., (1922). Surles operations dansles ensembles abstracits et leur application aux equations integrales, Fund Math. 000003,133-181.
  • Kannan, R., , (1968). Some results on fixed points. Bull. Calcutta Math. Soc. 60, 71-76.
  • Reich, S., (1971). Some remarks concerning contraction mappings. Can. Math. Bull. 14, 121-124.
  • Chatterjea, S. K., (1972). Fixed point theorems. C. R. Acad. Bulg. Sci. 25, 727-730.
  • Zamfirescu T., (1972). Fixed point theorems in metric spaces, Arch. Math. (Basel) 23, 292-298.
  • Hardy G. E., Rogers, T.D., (1973). A generalization of a fixed point theorem of Reich, Canad. Math. Bull. 16, 201-206.
  • Alber, Ya. I., Guerre-Delabriere, S., (1997). Principles of weakly contractive maps in Hilbert Spaces, in: I. Gohberg, Yu. Lyubich (Eds.), New Results in Operator Theory, in: Advences and Appl., 7-22, 98.
  • Rhoades, B. E., (2001). Some theorems on weakly contractive maps, Nonlinear Anal. 47, (4), 2683-2693.
  • Dutta, P. N., Choudhury, B. S., (2008). A generalization of contraction principle in metric spaces. Fixed point Theory and Applications Article, I. D., 8, 406368.
  • Popescu, O., (2011). Fixed points for ψ,φ- weak contractions. Appl. Math. Lett. , 1-4, 24.
  • Berinde, V., (2008). General constructive fixed point theorems for Ciric-type almost contractions in metric spaces, Carpathian J., 24, no. 2, 10-19.
  • Berinde, V., (2003). On the approximatation of weak contractive mappings. Carpathian J. Math. 19, (1), 7-22.
  • Berinde, V., (2007). Approximatating of fixed points. Springer- Verlag. Berlin-Heidelberg.
  • Berinde, V., (2004). Approximatating fixed points of weak contractions using the Picard iteration. Nonlinear Anal. Forum 9, (1), 43-57.
  • Mustafa, Z., Sims, B., (2006). A new approach to a generalized metric spaces. J. Nonlinear Convex Anal., 7 (2), 289-297.
  • Jungck, G., (1976). Commuting Mappings and Fixed Points, Amer. Math. Monthly, 83: 261-263.
  • Jungck, G., Rhoades, B. E., (1998). Fixed Point for Set Valued Functionons without Continuity, Indian J., Pure Applied Math., 29 (3), 227-238.
  • Abbas, M. Babu G.V.R. and Alemayehu, G.N. (2011). On common fixed points of weakly compatible mappings satisfying generalized condition, Filomat., 25, 9-19.
  • Sushil Sharma , Bhavana Deshpande , and Alok Pandey, (2011). Common fixed point theorem for a pair of weakly compatible mappings on Banach spaces, East Asian Math. J. 27, (5), 573-583.
  • Suzuki, T. (2007). Meir-Keeler contractions of integral type are still Meir-Keeler contractions. Internat. J. Math. Math. Sci., Article ID 39281, 6 pages, MR2285999 (2007k:54049).
  • Vetro, C. (2010). On Branciari’s theorem for weakly compatible mappings. Appl. Math. Lett., MR2609801 (2011 d: 47136)., 23, (6), 700–705.
Konular Mühendislik
Dergi Bölümü Araştırma Makalesi
Yazarlar

Yazar: Cafer AYDIN
Ülke: Turkey


Yazar: Seher Sultan SEPET

Bibtex @ { ksujes322349, journal = {Kahramanmaraş Sütçü İmam Üniversitesi Mühendislik Bilimleri Dergisi}, issn = {}, eissn = {1309-1751}, address = {Kahramanmaraş Sütçü İmam Üniversitesi}, year = {2017}, volume = {20}, pages = {16 - 28}, doi = {10.17780/ksujes.322349}, title = {G-Metrik Uzayda Zayıf Uyumlu Dönüşümler İçin Bazı Sabit Nokta Teoremleri}, key = {cite}, author = {SEPET, Seher Sultan and AYDIN, Cafer} }
APA AYDIN, C , SEPET, S . (2017). G-Metrik Uzayda Zayıf Uyumlu Dönüşümler İçin Bazı Sabit Nokta Teoremleri. Kahramanmaraş Sütçü İmam Üniversitesi Mühendislik Bilimleri Dergisi, 20 (2), 16-28. DOI: 10.17780/ksujes.322349
MLA AYDIN, C , SEPET, S . "G-Metrik Uzayda Zayıf Uyumlu Dönüşümler İçin Bazı Sabit Nokta Teoremleri". Kahramanmaraş Sütçü İmam Üniversitesi Mühendislik Bilimleri Dergisi 20 (2017): 16-28 <http://jes.ksu.edu.tr/issue/30940/322349>
Chicago AYDIN, C , SEPET, S . "G-Metrik Uzayda Zayıf Uyumlu Dönüşümler İçin Bazı Sabit Nokta Teoremleri". Kahramanmaraş Sütçü İmam Üniversitesi Mühendislik Bilimleri Dergisi 20 (2017): 16-28
RIS TY - JOUR T1 - G-Metrik Uzayda Zayıf Uyumlu Dönüşümler İçin Bazı Sabit Nokta Teoremleri AU - Cafer AYDIN , Seher Sultan SEPET Y1 - 2017 PY - 2017 N1 - doi: 10.17780/ksujes.322349 DO - 10.17780/ksujes.322349 T2 - Kahramanmaraş Sütçü İmam Üniversitesi Mühendislik Bilimleri Dergisi JF - Journal JO - JOR SP - 16 EP - 28 VL - 20 IS - 2 SN - -1309-1751 M3 - doi: 10.17780/ksujes.322349 UR - http://dx.doi.org/10.17780/ksujes.322349 Y2 - 2017 ER -
EndNote %0 Kahramanmaraş Sütçü İmam Üniversitesi Mühendislik Bilimleri Dergisi G-Metrik Uzayda Zayıf Uyumlu Dönüşümler İçin Bazı Sabit Nokta Teoremleri %A Cafer AYDIN , Seher Sultan SEPET %T G-Metrik Uzayda Zayıf Uyumlu Dönüşümler İçin Bazı Sabit Nokta Teoremleri %D 2017 %J Kahramanmaraş Sütçü İmam Üniversitesi Mühendislik Bilimleri Dergisi %P -1309-1751 %V 20 %N 2 %R doi: 10.17780/ksujes.322349 %U 10.17780/ksujes.322349
ISNAD AYDIN, Cafer , SEPET, Seher Sultan . "G-Metrik Uzayda Zayıf Uyumlu Dönüşümler İçin Bazı Sabit Nokta Teoremleri". Kahramanmaraş Sütçü İmam Üniversitesi Mühendislik Bilimleri Dergisi 20 / 2 (Ağustos 2017): 16-28. http://dx.doi.org/10.17780/ksujes.322349